Asymptotic Approximation of Hyperbolic Weakly Nonlinear Systems

A. Krylovas, R. Čiegis

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

An averaging method for getting uniformly valid asymptotic approximations of the solution of hyperbolic systems of equations is presented. The averaged system of equations disintegrates into independent equations for non-resonance systems. We consider the resonance conditions for some classes of solutions. The averaged system can be solved numerically in the resonance case. The shallow water problem is considered as an example of the resonance system. Results of numerical experiments are presented.

Original languageEnglish
Pages (from-to)458-470
Number of pages13
JournalJournal of Nonlinear Mathematical Physics
Volume8
Issue number4
Publication statusPublished - 2001
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this